# SDR FDEA201906291427

- Difficulty date: June 29, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 45,975 hours, 24,016 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796010520000
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING - INBD FLAP LWR SKIN WITH DEEP SCRATCH (LOCATION: 17 INCH FROM T/E, 34 INCH FROM I/B EDGE) REPAIRED THE LT WING INBD FLAP SCRATCHED SKIN (LOCATION: 17 INCH FROM T/E, 34 INCH FROM I/B EDGE) PER SRM 57-50-00-201 FIG.205. RSC TRACKING EA:6-5750-T0347827 WAS ISSUED AND COMPLETED, TITLE: WING - FLIGHT SURFACES - LT INBD FLAP LOWER SKIN SCRATCH REPAIR - RSC TRACKING. THE REPAIR WAS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.
